MAUDE Adverse Event Report: Allergan (Costa Rica) Inspira Textured Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled

Allergan (Costa Rica) Inspira Textured Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number N-TSF295
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Seroma (2069)
Date of Event 08/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient's representative reported left side "palpable nodule in axillary extension." determined as not device related, "breast with predominantly heterogeneous tissue pattern, with morphostructural changes related to previous mammoplasty." "small cysts sparse in the breast, measuring up to 0.9 cm."(which is not device related) "accessory axillary breast, corresponding to the palpable nodule reported by the patient." "the first for prosthesis explanting, a block explant of the capsule as there was fluid leakage in the patient's body", "it was informed that the prostheses caused the patient suffering.It was informed that the addiction of the product has brought you incalculable losses and may bring even greater and irreversible." "it was reported that it is like a "time bomb" "[as reported]" that could at any moment burst."in the case of the patient, it literally burst." "[as reported]".It was informed that the prosthesis shows clear signs of product defect" " since it presents intense pain and constant swelling,".The device remains implanted.
 
Additional Manufacturer Narrative
This is a follow-up report to a medwatch submitted under manufacture report number: 9617229-2022-19399.The event of seroma is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: seroma.

Brand Name
Inspira Textured Silicone Gel Filled Breast Implant
Common Device Name
prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50189010
Report Number9617229-2026-14937
Device Sequence Number10008129
Product Code FTR
UDI-Device Identifier10888628034105
UDI-Public(01)10888628034105(17)190414
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/14/2019
Device Catalogue NumberN-TSF295
Device Lot Number2586596
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/20/2026
Supplement Date Received by Manufacturer08/21/2026
Initial Report FDA Received Date08/09/2026
Supplement Report FDA Received Date09/07/2026
Date Device Manufactured04/14/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR
Patient SexFemale
Patient Weight118 LB